Das Maximum des Selbstbehaltes in der Lebensversicherung.

Josef Rybarz

Monatshefte für Mathematik (1961)

  • Volume: 65, page 351-357
  • ISSN: 0026-9255; 1436-5081/e

How to cite

top

Rybarz, Josef. "Das Maximum des Selbstbehaltes in der Lebensversicherung.." Monatshefte für Mathematik 65 (1961): 351-357. <http://eudml.org/doc/177143>.

@article{Rybarz1961,
author = {Rybarz, Josef},
journal = {Monatshefte für Mathematik},
keywords = {applications of probability theory and statistics},
pages = {351-357},
title = {Das Maximum des Selbstbehaltes in der Lebensversicherung.},
url = {http://eudml.org/doc/177143},
volume = {65},
year = {1961},
}

TY - JOUR
AU - Rybarz, Josef
TI - Das Maximum des Selbstbehaltes in der Lebensversicherung.
JO - Monatshefte für Mathematik
PY - 1961
VL - 65
SP - 351
EP - 357
KW - applications of probability theory and statistics
UR - http://eudml.org/doc/177143
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.